BibTeX record journals/fcsc/ChingLWJ10

download as .bib file

@article{DBLP:journals/fcsc/ChingLWJ10,
  author    = {Wai{-}Ki Ching and
               Ho{-}Yin Leung and
               Zhenyu Wu and
               Hao Jiang},
  title     = {Modeling default risk via a hidden Markov model of multiple sequences},
  journal   = {Frontiers Comput. Sci. China},
  volume    = {4},
  number    = {2},
  pages     = {187--195},
  year      = {2010},
  url       = {https://doi.org/10.1007/s11704-010-0501-9},
  doi       = {10.1007/s11704-010-0501-9},
  timestamp = {Tue, 25 Sep 2018 16:25:18 +0200},
  biburl    = {https://dblp.org/rec/journals/fcsc/ChingLWJ10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics